# SDR UPS00232079

- Difficulty date: March 22, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N928UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19091
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT LIGHT OVER COCKPIT DOOR INOPERATIVE.  CANIBALIZED EMERGENCY LIGHT ASSY FROM AIRCRAFT 907 OPS CHECKED GOOD.
